# SDR RAIA00805011

- Difficulty date: May 14, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 10,791 hours, 10,060 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8006 - RIC - BRAKE OVERHEAT INDICATION ON THE EICAS DURING CLIMB.  MAINTENANCE DEFERRED THE BRAKE TEMPERATURE INDICATION IAW MEL PROCEDURES.
